My husband is on a Sutent drug trial for thyroid cancer. He has had 3 episodes of "seizure like" events. This last one, he had electrical like pulses in his head, his vision went wonky, and he lost his sense of balance and fell to the ground hitting his forehead above the eye. He did not loose consciousness, but he has not regained his balance since this event which was 5 weeks ago.
He has had MRI, EEG and blood studies all showing normal. His blood pressure was high preceeding this event, but fine now. The Prof who runs the trial is great, but no one seems to know the cause of this event and the 2 previous ones (with those blood pressure normal, no balance problems but he lost consciousness for a short while - but no lingering affects) - although the finger is obviously pointing at Sutent.
Has anyone had a similar thing happen to them? medication related? He has been off the drug since this happened. His balance is a bit better, but on bad days his brain seems to function slower and his memory/thinking isn't as good as usual. He feels his balance is better after he eats! (and yes, he eats well, sensibly and drinks plenty of water) It makes doing anything at all very difficult for him, and as he is a physically active man (even with cancer!) we would like to understand what is going on --and if his balance will come back.
Really hope someone out there has comments, suggestions, or similar experience to relate. Thanks a lot for reading all this and hope to get some replies. All the best to everyone else having problems out there.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?